# SDR A6WA200100065

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- Aircraft time: 12,187 hours, 10,958 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Service Door
- Condition: Open
- Location: Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL SERVICE DOOR ON COWL 422BL OPENED INFLIGHT.  MAINTENANCE SECURED DOOR CLOSED.  INSPECTED COWL, NO DAMAGE NOTED.
